Translator Disclaimer
May/June 2020 On uniqueness for Schrödinger maps with low regularity large data
Ikkei Shimizu
Differential Integral Equations 33(5/6): 207-222 (May/June 2020).

Abstract

We prove that the solutions to the initial-value problem for the 2-dimensional Schrödinger maps are unique in $$ C_tL^\infty_x \cap L^\infty_t (\dot{H}^1_x\cap\dot{H}^2_x) . $$ For the proof, we follow McGahagan's argument with improving its technical part, combining Yudovich's argument.

Citation

Download Citation

Ikkei Shimizu. "On uniqueness for Schrödinger maps with low regularity large data." Differential Integral Equations 33 (5/6) 207 - 222, May/June 2020.

Information

Published: May/June 2020
First available in Project Euclid: 16 May 2020

zbMATH: 07217170
MathSciNet: MR4099214

Subjects:
Primary: 35A02, 35Q55, 35Q60

Rights: Copyright © 2020 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 5/6 • May/June 2020
Back to Top